Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 21, 2005, 5:29 PM CDT for Greene County, Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2005, 5:29 PM CDT (22:29 UTC)
- Expired
- Aug 21, 2005, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Greene County, MO
The radar
The Springfield radar (KSGF), 15 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 5:30 PM CDT | FLASH FLOOD | Springfield, MO | SOUTH DRY SAC CREEK OUT OF ITS BANKS AND FLOWING OVER EAST VALLEY WATER MILL RD. 3 TO 4 FEET OF FAST FLOWING WATER OVER THE ROAD. ONE LOCAL RESIDENT SAID THAT IN THE 20 YEARS SHES LIVED THERE ONLY ONE OTHER TIME HAS THIS CREEK FLOODED OVER ONTO VALLEY WATER MI |
| Aug 21, 5:30 PM CDT | FLASH FLOOD | Springfield, MO | SOUTH DRY SAC CREEK OUT OF ITS BANKS AND FLOWING OVER EAST VALLEY WATER MILL RD. 3 TO 4 FEET OF FAST FLOWING WATER OVER THE ROAD. ONE LOCAL RESIDENT SAID THAT IN THE 20 YEARS SHES LIVED THERE ONLY ONE OTHER TIME HAS THIS CREEK FLOODED OVER ONTO VALLEY WATER MI |
| Aug 21, 5:43 PM CDT | FLASH FLOOD | Springfield, MO | 6 TO 12 INCHES OF WATER FLOWING OVER VALLEY WATER MILL ROAD IN NORTHEAST SPRINGFIELD. |
| Aug 21, 5:43 PM CDT | FLASH FLOOD | Springfield, MO | 6 TO 12 INCHES OF WATER FLOWING OVER VALLEY WATER MILL ROAD IN NORTHEAST SPRINGFIELD. |
| Aug 21, 5:50 PM CDT | FLASH FLOOD | Springfield, MO | 3 TO 4 FEET OF FAST FLOWING WATER OVER THE ROAD IN THE 2600 BLOCK OF THE E. VALLEY WATER MILL ROAD ARE. SPRINGFIELD FIRE DEPT AND POLICE CURRENTLY PERFORMING NUMEROUS WATER RESCUES ACROSS THE CITY. |
| Aug 21, 6:45 PM CDT | FLASH FLOOD | 1 N Springfield, MO | AN ESTIMATED 5 OF RAIN FELL IN A LITTLE OVER AN HOUR. 6 OF FLOWING WATER REPORTED FLOWING THROUGH A HOME. |
| Aug 21, 6:45 PM CDT | FLASH FLOOD | 1 N Springfield, MO | AN ESTIMATED 5 OF RAIN FELL IN A LITTLE OVER AN HOUR. 6 OF FLOWING WATER REPORTED FLOWING THROUGH A HOME. |
| Aug 21, 6:45 PM CDT | FLASH FLOOD | 1 N Springfield, MO | AN ESTIMATED 5' OF RAIN FELL IN A LITTLE OVER AN HOUR. 6 OF FLOWING WATER REPORTED FLOWING THROUGH A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 775 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 212231 FFWSGF MOC077-220430- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 529 PM CDT SUN AUG 21 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... GREENE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1130 PM CDT. * AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN ONE AND TWO INCHES OF RAINFALL HAS OCCURRED WITH THIS STORM. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...BATTLEFIELD...BROOKLINE...STRAFFORD... WILLARD...GALLOWAY...GLIDEWELL AND TURNERS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA WHICH WILL LIKELY CAUSE FLASH FLOODING TO OCCUR. NEVER DRIVE INTO WATER COVERING THE ROADWAY. IT ONLY TAKES A FEW INCHES OF WATER TO WASH AWAY YOUR VEHICLE LAT...LON 3732 9308 3711 9310 3711 9346 3734 9346 $$ LINDENBERG
3 follow-up statements
000 WGUS73 KSGF 212249 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 546 PM CDT SUN AUG 21 2005 MOC077-220430- GREENE MO- 546 PM CDT SUN AUG 21 2005 ...FLASH FLOOD WARNING CONTINUES FOR GREENE COUNTY UNTIL 1130 PM CDT... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 1.5 AND 2 INCHES OF RAINFALL HAVE ALREADY OCCURRED WITH THIS STORM. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...BATTLEFIELD...BROOKLINE...STRAFFORD... WILLARD...GALLOWAY...GLIDEWELL AND TURNERS. AT 545 PM...6 TO 12 INCHES OF WATER WAS REPORTED FLOWING OVER ROADWAYS IN NORTHEAST SPRINGFIELD. AN ADDITIONAL ONE TO TWO INCHES OF RAIN WILL BE POSSIBLE BEFORE THE RAIN COMES TO AN END WHICH WILL LEAD TO ADDITIONAL FLOODING PROBLEMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3732 9308 3711 9310 3711 9346 3734 9346 $$ LINDENBERG
000 WGUS73 KSGF 212344 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 644 PM CDT SUN AUG 21 2005 MOC077-220430- GREENE MO- 644 PM CDT SUN AUG 21 2005 ...FLASH FLOOD WARNING CONTINUES FOR GREENE COUNTY UNTIL 1130 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS WHICH PRODUCED FLASH FLOODING ACROSS SPRINGFIELD AND GREENE COUNTY HAVE PUSHED EAST OF THE AREA. FLASH FLOODING WAS STILL OCCURRING ACROSS MANY PARTS OF NORTH SPRINGFIELD AND GREENE COUNTY DESPITE THE RAINFALL HAVING ENDED...AND RUNOFF FLOODING WILL LIKELY CONTINUE FOR THE NEXT FEW HOURS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3732 9308 3711 9310 3711 9346 3734 9346 $$ LINDENBERG
000 WGUS73 KSGF 220245 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT SUN AUG 21 2005 MOC077-220430- GREENE MO- 943 PM CDT SUN AUG 21 2005 ...FLASH FLOOD WARNING CONTINUES FOR GREENE COUNTY UNTIL 1130 PM CDT... AT 939 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLOODING HAD SUBSIDED IN THE SPRINGFIELD AREA. HOWEVER WATER STILL COVERED SEVERAL STREETS. IN ADDITION...SOME LOW WATER CROSSINGS ON COUNTY ROADS REMAINED FLOODED AND IMPASSABLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3732 9308 3711 9310 3711 9346 3734 9346 $$ FOSTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:48 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 21, 3:48 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 348 PM CDT SUN AUG 21 2005 .DISCUSSION... SHORT-TERM (TONIGHT THROUGH TUESDAY NIGHT) ISOLATED CONVECTION BEGINNING TO FIRE ACROSS PARTS OF THE AREA AS TEMPERATURES HAVE RISEN INTO THE UPPER 80S AND LOWER 90S. ADJUSTING THE MORNING KSGF SOUNDING FOR THESE CONDITIONS...MLCAPE ACROSS THE REGION IS LIKELY IN EXCESS OF 2000 J/KG WITH LITTLE CAP. MCV MOVING ACROSS SOUTHEAST KANSAS INTO WESTERN MISSOURI LOOKS TO BE FINALLY TOUCHING OFF A FEW STORMS. IN ADDITION...AN OLD FRONTAL BOUNDARY LINGERS ACROSS NORTHERN SECTIONS OF ARKANSAS WITH ADDITIONAL STORMS DEVELOPING IN THIS AREA. DAYTIME HEATING ALONG WITH THE FORCING FROM THE MCV SHOULD KEEP ISOLATED TO SCATTERED CONVECTION GOING INTO THE EVENING HOURS. LOOKING UPSTREAM...ANOTHER UPPER DISTURBANCE WAS NOTED IN THE WV IMAGERY AND PROFILER NETWORK MOVING INTO SOUTHWEST OKLAHOMA. THIS FEATURE WILL NEED TO BE MONITORED FOR EFFECTS ON LATE NIGHT RAIN CHANCES. CURRENTLY THINKING COVERAGE WILL BE TOO LOW TO INCLUDE LIKELY POPS TONIGHT. FOR NOW GOING WITH 40 POPS ACROSS THE WESTERN 2/3RDS OF THE AREA WITH 30 POPS TO THE EAST...ALSO WILL INCLUDE SCATTERED WORDING IN THE ZONES. NOT REALLY CONFIDENT IN ANY MODEL SOLUTION IN THE SHORT TERM. THERE WILL PROBABLY BE A SERIES OF WEAK UPPER DISTURBANCES MOVING ACROSS THE PLAINS THE NEXT COUPLE OF DAYS. EVEN WITH MORE CLOUD COVER ON MONDAY...THERE SHOULD STILL BE ENOUGH INSTABILITY FOR A FEW STORMS IF THE AREA GETS SOME OF THIS UPPER FORCING. IT LOOKS NOW LIKE THE FRONT TO THE NORTH REALLY WONT BRING LOWER SURFACE DEWPOINTS TO THE REGION AS QUICKLY AS PREVIOUSLY THOUGH. THEREFORE...IVE BACKED OFF BRINGING IN LOWER DEWPOINTS AND UPPED LOW TEMPERATURES TONIGHT THROUGH TUESDAY NIGHT. IN ADDITION...KEPT LOW POPS 30S AND 20S IN THE GRIDS THROUGH TUESDAY...BEFORE UPPER RIDGING TAKES HOLD. SAW EXTENDED PERIOD (WEDNESDAY THROUGH SUNDAY)... PERIOD BEGINS WITH UPPER RIDGE OVER THE AREA AND SHARP TROUGH ACROSS THE WESTERN US. AS SHORTWAVE ENERGY SHIFTS EAST ACROSS THE NORTHERN PLAINS...RIDGE WILL BE FLATTENED OUT OVER THE SOUTHERN 1/2 OF THE US WITH WEAK ZONAL FLOW OVER THE CWA. SOME WEAK SHORTWAVE ENERGY MAY PUSH ACROSS THE AREA BUT ARE DIFFICULT AT BEST TO TIME. HAVE KEPT FORECAST DRY AT THIS TIME FOR THIS REASON. DOESNT APPEAR THAT ANY DECENT COOL DOWN WILL OCCUR THROUGH NEXT SUNDAY GIVEN THIS TYPE OF PATTERN. LINDENBERG && .AVIATION... CLOUD COVER IN NORTHEASTERN OKLAHOMA ASSOCIATED WITH VORT MAX IS EXPECTED TO IMPACT JLN SITE BY 21Z AND CONTINUE TO SPREAD TOWARD SGF BY LATE AFTERNOON. IN ADDITION...CUMULUS ARE CURRENTLY DEVELOPING ACROSS SOUTHWESTERN MISSOURI WHICH SHOULD RESULT IN INCREASED SKY COVERAGE AND LOWERING CIGS AROUND 5000FT AT BOTH TAF SITES AS THE AFTERNOON PROGRESSES. HOWEVER...VFR CONDITIONS ARE EXPECTED TO PERSIST. UPPER DISTURBANCE MAY TRIGGER THUNDERSTORMS NEAR THE SITES AFTER 21Z...BUT TIMING AND THE EXACT LOCATION IS UNCLEAR AT THIS TIME. 18Z TAFS INCLUDE VCTS FOR BOTH SITES THRU 02Z. WILL CONTINUE TO MONITOR CONDITIONS TO DETERMINE NECESSITY FOR UPDATES DUE TO CONVECTION. SCHULTZ && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Aug 21, 1:00 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN AUG 21 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN AUG 21 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED TO SCATTERED THUNDERSTORMS...THE STRONGEST MAY
PRODUCE:
HEAVY RAIN.
FREQUENT CLOUD TO GROUND LIGHTNING.
AND POSSIBLY ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
IN ADDITION...HEAT INDICES IN EXCESS OF 100 DEGREES ARE LIKELY
ACROSS A SMALL PORTION OF THE OUTLOOK AREA.
AREAS AFFECTED AND TIMING:
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING...MAINLY SOUTHWEST OF A OSAGE BEACH TO WEST PLAINS LINE.
HEAT INDEX VALUES MAY EXCEED 100 DEGREES ALONG AND SOUTHEAST OF A
GAINESVILLE TO SALEM LINE LATE THIS AFTERNOON.
DISCUSSION:
INSTABILITY WILL CONTINUE TO INCREASE ACROSS THE OUTLOOK AREA THIS
AFTERNOON. THIS MAY LEAD TO ISOLATED THUNDERSTORM DEVELOPMENT
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. AN UPPER DISTURBANCE
PUSHING INTO SOUTHEAST KANSAS MAY TRIGGER SCATTERED STORMS ACROSS
SOUTHEAST KANSAS INTO WESTERN MISSOURI. VERTICAL WIND SHEAR WILL
BE WEAK...THEREFORE ORGANIZED SEVERE WEATHER IS NOT EXPECTED.
HOWEVER...MODERATE INSTABILITY MAY LEAD TO A COUPLE OF STORMS WHICH
COULD BECOME STRONG ENOUGH TO PRODUCE ISOLATED DAMAGING WIND GUSTS.
LATE AFTERNOON TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL
COMBINE WITH DEWPOINT VALUES IN THE 70S...PRODUCING HEAT INDEX
VALUES RANGING FROM 100 TO 105 THROUGH EARLY EVENING. LOCATIONS
AFFECTED BY THESE CONDITIONS WILL BE CONFINED TO SOUTH CENTRAL
MISSOURI.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE BEGINNING OF
THE UPCOMING WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAWIn the hours before
Local storm report, Aug 21, 4:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT SUN AUG 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG HURLEY 36.93N 93.50W
08/21/2005 STONE MO LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES BLOWN DOWN. OUT BUILDING
DAMAGED AS WELL.
FEHLocal storm report, Aug 21, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT SUN AUG 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST SPRINGFIELD 37.20N 93.30W
08/21/2005 60 MPH GREENE MO NWS EMPLOYEE
ALSO HAD DIME SIZE HAIL.
FEHLocal storm report, Aug 21, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT SUN AUG 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 NE BLUE EYE 36.57N 93.31W
08/21/2005 0.75 INCH STONE MO PUBLIC
0515 PM HAIL SPRINGFIELD 37.20N 93.30W
08/21/2005 0.75 INCH GREENE MO NWS EMPLOYEE
FEHLocal storm report, Aug 21, 5:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT SUN AUG 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL SPRINGFIELD 37.20N 93.30W
08/21/2005 0.75 INCH GREENE MO NWS EMPLOYEE
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Aug 21, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 68 min |
| Aug 21, 5:26 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 64 min |
| Aug 21, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 63 min |
| Aug 21, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 71 min |
| Aug 21, 6:54 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| Aug 21, 6:55 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski, Texas | 65 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.